# SDR SWAA2023010486949

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 27,140 hours, 12,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SIDE EMERGENCY LIGHTS INOPERATIVE.   R & R AFT ENTRY DOOR EMERGENCY LIGHT BATTERY IAW AMM 33-51-06. OPS CHECKED GOOD.
